# SDR UIEA2012070600307

- Difficulty date: July 6, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 69,455 hours, 14,655 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: First Aid Kit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FIRST AID KIT OPENED- NOTHING USED.  (TRANSFERRED TO MDDR 32704 IAW MEL 25-64-01-01B, CAT "D".  CLEAR DATE 03NOV12.  DISPATCH NOTIFIED: LC AT 0619Z.
